# SDR GTIA021133

- Difficulty date: September 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO STA 28R JAMB BEAM CORRODED FS 535 OUTBOARD SIDE AND INBOARD SIDE.  REMOVED MID CARGO JAMB BEAM.  HOLES LOCATED AND DRILLED ON NEW JAMB BEAM, INSTALLED NEW JAMB BEAM.
